# SDR QXEA200501072

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 8,817 hours, 9,392 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2290, RETURNED TO GATE, UNABLE TO GET ANY AIR FLOW FROM BLEEDS 1 OR 2 (APU BLEED DID NOT SEEM TO WORK EITHER).  CLEANED AND RESEATED CONNECTOR TO PACK FLOW CONTROL VALVE.  BLEED AIR SYSTEM OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
